# SDR SWAA2022112875270

- Difficulty date: November 24, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 17,651 hours, 8,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIAL OPS OF AFT SERVICE DOOR AND GALLEY EMERGENCY LIGHTS / [01] REMOVED AND REPLACED AFT SERVICE AND GALLEY EMERGENCY LIGHT CHARGER ASSY. AND BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
